# SDR FDEA200906222225

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N54984
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740 TO 760, RBL 12 INTERCOSTAL CORRODED.  AREA EVALUATED FOUND INTERCOSTAL WEB AND CLIP CORRODED, BS 740 TO BS 760, RBL 12 INTERCOSTAL WEB PN 143N5498-4 AND CLIP PN 143N5496-2  FABRICATED IAW DWG 143N5498 SHT 2 REV D AND 143N5496 SHT 1 REV D, RESPECTIVELY.  INTERCOSTAL WEB AND CLIP PART MARKED AS FX 143N5498-4 AND FX 143N5496-2 IAW GMM 7-0-1001 REV 107.  CORRODED INTERCOSTAL WEB AND CLIP REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.    THIS REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
